Calculus of Variations and Geometric Measure Theory

G. Alberti - M. Csörnyei - A. Pelczynski - D. Preiss

BV has the bounded approximation property

created on 01 Oct 2004
modified by alberti on 06 Mar 2007


Published Paper

Inserted: 1 oct 2004
Last Updated: 6 mar 2007

Journal: J. Geom. Anal.
Volume: 15
Number: 1
Pages: 1-7
Year: 2005


We prove that the space of functions with bounded variation on the n-dimensional Euclidean space has the bounded approximation property.

Keywords: BV functions in several variables, bounded approximation property